Catalog Home Page

The mapping cylinder resolution for a groupnet diagram

Horadam, K.J. (1979) The mapping cylinder resolution for a groupnet diagram. Journal of Pure and Applied Algebra, 15 (1). pp. 23-40.

Link to Published Version: http://dx.doi.org/10.1016/0022-4049(79)90038-0
*Subscription may be required

Abstract

No abstract available

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Elsevier B.V.
Copyright: 1979 North-Holland Publishing Company
URI: http://researchrepository.murdoch.edu.au/id/eprint/21440
Item Control Page Item Control Page